I am male, takig Risperdal (one tablet of 2 mg per day) for about 30 days on this period I lost my sexual lust . what do you suggest for solving the problem?
Not a doctor here. If you are asking what to do to "get your sexual lust" back, then perhaps a discussion with your physician is in order. First, the "sexual lust" you describe is libedo, or sex drive. Second, it is controlled or inspired by Testosterone levels in the body. Therefore, your doctor MAY decide a testosterone replacement therapy is in order. But I doubt the doctor will want to reduce or do away with the Risperdal, as the benefits of that drug are far more important that a sex drive, to most people. Tell us what your doctor says.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 30 Mar 2011 • 2 answers
Posted 16 Aug 2011 • 1 answer
Posted 8 Sep 2012 • 2 answers
Posted 16 Feb 2016 • 0 answers